MathSciNet Relay Station
MathSciNet bibliographic data
MR168489 (29 #5751) 05.35
Lindsey, John H., II Assignment of numbers to vertices. Amer. Math. Monthly 71 1964 508–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement